Results 1 to 3 of 3
  1. #1
    Redial is offline Junior Member
    Join Date
    Feb 2011
    Posts
    80

    Test E BP problems etc, wonder why?

    I'm 26years old and done many kind of cycles, I have always got low blood pressure and never had problems with that, specially with test.

    Now I'm week 4 on my test only cycle. I started with test enanthate , 250mg first shot. After 24hours, I started to feel like high blood pressure, you know a heavy heart beat, little bit dizzy feeling and pressure feeling in head, etc. Heartrate went up and I felt very anxious about it. This went on for 4-5days, and got worse when I did a second (smaller) shot after 3days.

    Then I tried to switch to Sustanon250, I went with that 2 weeks and no such problems. Eventhough my blood pressure was still slightly up, everything went pretty nicely. (Right hand says 135/80, Left 125/75 it's always more in right hand..)

    Well, I decided to give enanthate another go, and yesterday I did 50/50mix, 0,4ml of Sust + 0,4ml of Test E. Surprise surprise.. this morning I felt very heavy heartbeat and very dizzy/anxious, and my blood pressure is 145/95 in the right hand..!

    I mean wt*....?

    BOTH are tested in drug lab, there is 250mg enanthate in that ena, and there is exactly the correct mix of 4 esters in that sust250.
    How is this possible, test is test right? And there is long esters in Sust too.

    This cannot be some water retention/estrogen problem so soon as it came 24hours after first injection and then it fade away after I stopped enanthate.


    p.s. I also got facial acne from the test enanthate, in first week. That went away too when I changed to sust. I have never got facial acne with sust or test prop even in long cycles.

  2. #2
    Necrosaro's Avatar
    Necrosaro is offline Senior Member
    Join Date
    May 2009
    Location
    Canada(Miss you Mom)
    Posts
    1,547
    In my personal experience I have had blood pressure issues and let me tell its a silent killer(Mine was as high as 158/98)! My advice from someone who has had bp issues is to stop your cycle even if you don't think it is causing the problem and do a necessary pct. Get that blood pressure down before even considering doing anything else. Some suppliments I have ncluded in my control of blood pressure is celery seed extract, vitamin c and p and even a multi-vitamin. I would keep an eye out on this and do your best to keep it down.

  3. #3
    Honkey_Kong's Avatar
    Honkey_Kong is online now Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    8,860
    Quote Originally Posted by Redial View Post
    I'm 26years old and done many kind of cycles, I have always got low blood pressure and never had problems with that, specially with test.

    Now I'm week 4 on my test only cycle. I started with test enanthate , 250mg first shot. After 24hours, I started to feel like high blood pressure, you know a heavy heart beat, little bit dizzy feeling and pressure feeling in head, etc. Heartrate went up and I felt very anxious about it. This went on for 4-5days, and got worse when I did a second (smaller) shot after 3days.

    Then I tried to switch to Sustanon250, I went with that 2 weeks and no such problems. Eventhough my blood pressure was still slightly up, everything went pretty nicely. (Right hand says 135/80, Left 125/75 it's always more in right hand..)

    Well, I decided to give enanthate another go, and yesterday I did 50/50mix, 0,4ml of Sust + 0,4ml of Test E. Surprise surprise.. this morning I felt very heavy heartbeat and very dizzy/anxious, and my blood pressure is 145/95 in the right hand..!

    I mean wt*....?

    BOTH are tested in drug lab, there is 250mg enanthate in that ena, and there is exactly the correct mix of 4 esters in that sust250.
    How is this possible, test is test right? And there is long esters in Sust too.

    This cannot be some water retention/estrogen problem so soon as it came 24hours after first injection and then it fade away after I stopped enanthate.


    p.s. I also got facial acne from the test enanthate, in first week. That went away too when I changed to sust. I have never got facial acne with sust or test prop even in long cycles.
    Well first of all, if you're feeling anxiety, your blood pressure is going to rise. High blood pressure is a silent killer, meaning that you normally don't notice the symptoms of it until it it's too late. I suggest you just relax. And maybe your test E isn't what you thought it was or had some impurities in it.

    Just relax and check your blood pressure early in the morning while you're at rest.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •